# SDR DHL9872008D

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RIVET HEAD POPPED, STRINGER 19R STA 455 EXTERIOR SKIN JUST UNDER INSTRUMENT COOLING DUCT.  REMOVED FASTENERS FROM STA 440 TO 480.  REMOVED SURFACE CORROSION AT INNER LAP SEAM  STR 19R, WITHIN LIMITS.  CUT OUT DAMAGED SKIN  AREA, INSTALLED FUSELAGE EXTERNAL SKIN REPAIR  PER SRM 53-30-3, 21 BY 9.25, FILLER 21 BY 7, N/R 3120.
